UNIGE document Scientific Article
previous document  unige:91495  next document
add to browser collection

Solutions without phase-slip for the Ginsburg-Landau equation

Collet, P.
Published in Communications in Mathematical Physics. 1992, vol. 145, no. 2, p. 345-356
Abstract We consider the Ginsburg-Landau equation for a complex scalar field in one dimension and consider initial data which have two different stationary solutions as their limits in space asx→±∞. If these solutions are not very different, then we show that the initial data will evolve to a stationary solution by a “phase melting” process which avoids “phase slips,” i.e., which does not go through zero amplitude.
Full text
Article (Published version) (501 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.springer.com/10.1007/BF02099141
(ISO format)
COLLET, P., ECKMANN, Jean-Pierre. Solutions without phase-slip for the Ginsburg-Landau equation. In: Communications in Mathematical Physics, 1992, vol. 145, n° 2, p. 345-356. https://archive-ouverte.unige.ch/unige:91495

86 hits

0 download


Deposited on : 2017-01-31

Export document
Format :
Citation style :